# SDR 2008UALA03774

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,555 hours, 20,699 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1560 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1560, APPROX STR 26L, FRAME DENTED AT INBOARD FLANGE.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  AFT PIT AT STA 1560, APPROX STR 26L, FRAME DENTED AT INBOARD FLANGE.  RPR FRAME IAW SRM 53-00-07 RPR 5 DETAIL I.  THIS IS A CAT B RPR IN ZONE 1 AND REQUIRES SUPPLEMENTAL INSPECTIONS STARTING AT 50,000C AND 12,000C THEREAFTER PER SRM 53-00-07 RPR 5 TABLE II.  THIS INSP CONSISTS OF BOTH DETAILED VISUAL AND NDT.  CURRENT PTC IS 20699.
